Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 68, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 7, 2013, 4:50 PM MDT for El Paso County, Pueblo County, Colorado. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2013, 4:50 PM MDT (22:50 UTC)
- Expired
- Jul 7, 2013, 5:30 PM MDT
- In force
- 40 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties El Paso County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 47 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 4:51 PM MDT | TSTM WND GST 68 | 6 E Falcon, CO | MEASURED BY MESONET STATION DW5050 |
| Jul 7, 4:53 PM MDT | TSTM WND GST 60 | 7 S Peyton, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2695 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
551
WUUS55 KPUB 072250
SVRPUB
COC041-101-072330-
/O.NEW.KPUB.SV.W.0068.130707T2250Z-130707T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT SUN JUL 7 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
EXTREME NORTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO...
* UNTIL 530 PM MDT
* AT 445 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF ELLICOTT TO FOUNTAIN...AND
MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SCHRIEVER AFB...CALHAN...ELLICOTT...YODER AND RUSH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3904 10405 3889 10405 3846 10444 3871 10474
3909 10442
TIME...MOT...LOC 2249Z 300DEG 14KT 3892 10443 3869 10465
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
022
WWUS55 KPUB 072303
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
503 PM MDT SUN JUL 7 2013
COC041-101-072330-
/O.CON.KPUB.SV.W.0068.000000T0000Z-130707T2330Z/
PUEBLO CO-EL PASO CO-
503 PM MDT SUN JUL 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN EL
PASO AND EXTREME NORTH CENTRAL PUEBLO COUNTIES UNTIL 530 PM MDT...
AT 458 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF ELLICOTT TO FOUNTAIN...AND MOVING
SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CALHAN...ELLICOTT...YODER AND RUSH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3909 10440 3904 10405 3889 10405 3846 10444
3869 10472
TIME...MOT...LOC 2303Z 297DEG 12KT 3892 10440 3867 10460
HAIL...<.75IN
WIND...60MPH
$$861
WWUS55 KPUB 072322
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
522 PM MDT SUN JUL 7 2013
COC041-101-072330-
/O.CON.KPUB.SV.W.0068.000000T0000Z-130707T2330Z/
PUEBLO CO-EL PASO CO-
522 PM MDT SUN JUL 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN EL
PASO AND EXTREME NORTH CENTRAL PUEBLO COUNTIES UNTIL 530 PM MDT...
AT 520 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF ELLICOTT TO 11 MILES SOUTH OF
SCHRIEVER AFB...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
YODER AND RUSH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3907 10431 3904 10405 3889 10405 3846 10444
3865 10467
TIME...MOT...LOC 2322Z 296DEG 18KT 3889 10430 3864 10450
HAIL...<.75IN
WIND...60MPH
$$892
WWUS55 KPUB 072326
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
526 PM MDT SUN JUL 7 2013
COC041-101-072336-
/O.EXP.KPUB.SV.W.0068.000000T0000Z-130707T2330Z/
PUEBLO CO-EL PASO CO-
526 PM MDT SUN JUL 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EL PASO AND EXTREME
NORTH CENTRAL PUEBLO COUNTIES WILL EXPIRE AT 530 PM MDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 3907 10431 3904 10405 3889 10405 3846 10444
3865 10467
TIME...MOT...LOC 2326Z 296DEG 18KT 3888 10428 3863 10448
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:39 PM MDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jul 7, 2:39 PM MDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 239 PM MDT SUN JUL 7 2013 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 236 PM MDT SUN JUL 7 2013 ...EARLY MONSOON WEAKENS A BIT MONDAY... CONVECTION HAS FIRED ON CUE THIS AFTERNOON...WITH THUNDERSTORMS POPPING OVER THE MOUNTAINS AND THEN MIGRATING NORTHEASTWARD ONTO THE ADJACENT VALLEYS AND PLAINS. PRECIPITABLE WATER VALUES ARE ABOUT THE SAME OR A BIT HIGHER THAN YESTERDAYS VALUES...RANGING FROM A LITTLE OVER AN INCH ACROSS THE SOUTHEAST TIP OF BACA COUNTY TO PROBABLY 8 TENTHS OF AN INCH ACROSS THE NORTHWEST TIP OF LAKE COUNTY. THESE AMOUNTS ARE ADEQUATE FOR ANOTHER ROUND OF LOCALLY HEAVY RAIN SHOWERS...POTENTIALLY HAZARDOUS FOR AREA BURN SCARS AND MOSTLY JUST BENEFICIAL ELSEWHERE. THREAT WILL LINGER INTO THE EVENING AGAIN BEFORE DISSIPATING NOCTURNALLY. THE PRIMARY HAZARD POTENTIAL FROM STORMS TODAY WILL BE FLASH FLOODING AND DEBRIS FLOWS IN AN NEAR AREA BURN SCARS...AS WELL AS LIGHTNING...ERRATIC WIND GUSTS TO AROUND 50 MPH AND LOCAL SMALL HAIL. FOR MONDAY...SATELLITE AND MODEL DATA SUGGEST THAT A BIT OF DRIER AIR WILL MIGRATE INTO THE REGION FROM THE WEST AROUND THE BIG UPPER HIGH OVER NEW MEXICO. THIS SHOULD HAVE THE EFFECT OF WEAKENING THE MONSOON. OVERALL THUNDERSTORM COVERAGE AND HEAVY RAIN POTENTIAL SHOULD DECREASE. SO...WILL CUT BACK ON PRECIP COVERAGE AND BOOST TEMPERATURES A BIT TO REFLECT THIS THINKING. LW .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 236 PM MDT SUN JUL 7 2013 VERY LITTLE CHANGE IN THE FORECAST FOR THIS WEEK. THE UPPER HIGH WILL REMAIN GENERALLY CENTERED OVER THE 4 CORNERS REGION...AND MOISTURE MOVING NWD UNDER THE HIGH WILL KEEP THE THREAT OF STORMS GOING ON A DIURNAL CYCLE...WITH GREATEST COVERAGE OVER THE MTS. MAIN CHANGE MADE WAS TO THE EARLY PART OF THE FORECAST. HAVE REDUCED POPS MON NIGHT...AS THE NAM SHOWS ONLY ISOLD CONVECTION QUICKLY ENDING AFTER SUNSET...AS FAIRLY DRY AIR MOVES IN FROM THE WEST. TUESDAY LOOKS TO BE THE WARMEST AND DRIEST DAY...WITH TEMPS LIKELY HITTING 100 DEGREES OR MORE FOR PORTIONS OF THE PLAINS. A WEAK FRONT ASSOCIATED WITH A SHORTWAVE MOVING INTO THE NRN PLAINS WILL ARRIVE MID TO LATE AFTERNOON...AND COULD KICK OFF A FEW STORMS TUE EVENING. LIGHT UPSLOPE WILL PERSIST ON WEDNESDAY...KNOCKING TEMPS BACK TO THE LOWER TO MID 90S FOR THE PLAINS...AND INTRODUCING A GOOD CHANCE OF STORMS WED AFTERNOON AND EVE. THURSDAY THROUGH NEXT WEEKEND...MONSOONAL FLOW RETURNS OVER THE DESERT SW...AS THE UPPER HIGH REMAINS PARKED OVER THE 4 CORNERS. THIS WILL GIVE THE CENTRAL MTS A CONTINUED THREAT OF AFTERNOON AND EVENING STORMS...SOME OF WHICH COULD PRODUCE SOME LOCALLY HEAVY RAINFALL. OUT EAST...STORMS WILL BE MORE ISOLD...AND AFTERNOON HIGHS COULD AGAIN BE IN THE UPPER 90S TO NR 100...ESPECIALLY FRI AND SAT. TEMPS FOR THE PLAINS WILL BE DEPENDENT ON HOW QUICKLY AND TO WHAT EXTENT STORMS CAN MOVE OFF THE MTS. HAVE STAYED CLOSE TO ENSEMBLE GUIDANCE FOR THE EXTENDED. THERE IS SOME HINT OF AN UPPER LOW RETURNING TO OUR AREA BY LATE IN THE WEEKEND OR EARLY NEXT WEEK....WHICH COULD BRING COOLER AND MORE UNSETLTLED CONDITIONS. ROSE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 236 PM MDT SUN JUL 7 2013 GENERALLY VFR AT KALS...KCOS AND KPUB TAF SITES THROUGH MONDAY...ALTHOUGH ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY WILL BE CAPABLE OF IMPACTING THE TAF SITES AT TIMES...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING HOURS. PRIMARY THREATS WITH STORM ACTIVITY INCLUDE LIGHTNING...ERRATIC WIND GUSTS TO AROUND 50 MPH...LOCALLY HEAVY RAIN AND SMALL HAIL. PEAK STORM INTENSITIES SHOULD OCCUR 18Z-00Z FOR THE MOUNTAINS...AND 20Z-02Z FOR THE PLAINS. THE MONSOON WILL WEAKEN A BIT ON MONDAY AS DRIER AIR MOVES IN FROM THE WEST. THIS WILL DECREASE THE OVERALL THUNDERSTORM/HEAVY RAIN POTENTIAL FOR MONDAY...BUT INCREASE THE CONVECTIVE HIGH WIND THREAT. LW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LW LONG TERM...ROSE AVIATION...LW
Hazardous weather outlook, Jul 7, 11:55 AM MDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1155 AM MDT SUN JUL 7 2013 COZ058>089-093>099-081800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1155 AM MDT SUN JUL 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER SOUTHERN COLORADO THIS AFTERNOON AND EVENING. PRIMARY STORM THREATS ARE EXPECTED TO BE LIGHTNING...HEAVY RAIN...WIND GUSTS TO AROUND 50 MPH AND LOCAL SMALL HAIL. ANY INTENSE BURSTS OF HEAVY RAIN OVER BURN SCAR AREAS WILL POSE A RISK OF FLASH FLOODING AND DEBRIS FLOWS. IF YOU WILL BE IN OR NEAR A BURN SCAR...PLEASE REMAIN ALERT TO THE WEATHER. HAVE A PLANNED ESCAPE ROUTE TO HIGHER GROUND AND BE PREPARED TO EVACUATE ON SHORT NOTICE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MOISTURE WILL DIMINISH MONDAY AND TUESDAY...LEADING TO WEAKER AND MORE ISOLATED THUNDERSTORMS OVER THE AREA. LIGHTNING AND WIND GUSTS TO 50 MPH WILL STILL BE POSSIBLE WITH ANY STORMS BOTH DAYS...THOUGH THE THREAT OF HEAVY RAIN WILL BE LESS. A WEAK COLD FRONT WILL THEN BRING SOME DEEPER MOISTURE BACK TO THE EASTERN MOUNTAINS AND PLAINS WEDNESDAY...BRIEFLY INCREASING THE COVERAGE AND INTENSITY OF STORMS AFFECTING THE EASTERN HALF OF THE AREA. THIS WILL INCREASE THE RISK OF HEAVY RAIN AND RAISE THE THREAT OF FLASH FLOODING ON AREA BURN SCARS. FROM THURSDAY INTO NEXT WEEKEND...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE EACH DAY...MOSTLY OVER THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THROUGH THIS EVENING...ESPECIALLY IN AND NEAR AREA BURN SCARS. 50/50
In the hours before
Special weather statement, Jul 7, 3:14 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 314 PM MDT SUN JUL 7 2013 COZ081-084-085-072315- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING THE CITIES OF...WOODLAND PARK...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS 314 PM MDT SUN JUL 7 2013 A LINE OF SHOWERS AND THUNDERSTORMS WILL TRACK EAST ACROSS THE WALDO CANYON BURN SCAR THROUGH 430 PM MDT. THESE SHOWERS ARE IN THE DEVELOPING STAGES. IT IS UNKNOWN AT THIS TIME HOW MUCH RAIN THEY WILL PRODUCE. PLEASE STAY TUNED FOR UPDATES AS THIS STORM DEVELOPS. A FLOOD ADVISORY OR FLASH FLOOD WARNING MAY BE NEEDED ON SHORT NOTICE.
Special weather statement, Jul 7, 4:33 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 433 PM MDT SUN JUL 7 2013 COZ081-084>086-072300- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 433 PM MDT SUN JUL 7 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...MIDWAY...SOUTHEASTERN COLORADO SPRINGS. NORTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PEYTON TO 5 MILES SOUTHWEST OF SECURITY...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... EXTREME SOUTHEASTERN COLORADO SPRINGS. FOUNTAIN. CALHAN. SCHRIEVER AFB. ELLICOTT. MIDWAY. YODER. TRUCKTON. RUSH. WINDS AROUND 50 MPH AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. STRONG GUSTY WINDS WILL PRECEDE THIS LINE OF SHOWERS AND THUNDERSTORMS AND COULD PICK UP AREAS OF DUST WHERE THE GROUND IS DRY. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 3:49 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.